1. M. E. Zhukovskii, Yu. Malyshkin, “On the convergence of probabilities of first-order sentences for recursive random graph models”, Dokl. Math., 102:2 (2020), 384–386  mathnet  crossref  crossref  zmath  elib
  2. Yury Yarovikov, “On limit points of spectra of first-order sentences with quantifier depth 4”, Moscow J. Comb. Number Th., 9:3 (2020), 303  crossref
  3. S. N. Popova, M. E. Zhukovskii, “Existential monadic second order logic of undirected graphs: the le bars conjecture is false”, Ann. Pure Appl. Log., 170:4 (2019), 505–514  crossref  mathscinet  zmath  isi  scopus
  4. M. E. Zhukovskii, A. S. Razafimahatratra, “Zero-one laws for sentences with K variables”, Dokl. Math., 99:3 (2019), 270–272  crossref  isi  scopus
  5. J. Balogh, M. Zhukovskii, “Maximum induced subgraphs of the binomial random graph”, Acta Math. Univ. Comen., 88:3 (2019), 423–427  mathscinet  isi
  6. A. N. Egorova, M. E. Zhukovskii, “Disproof of the zero-one law for existential monadic properties of a sparse binomial random graph”, Dokl. Math., 99:1 (2019), 68–70  crossref  mathscinet  isi
  7. N. M. Derevyanko, M. E. Zhukovskii, M. Rassias, A. Yu. Skorkin, “The size of a maximum subgraph of the random graph with a given number of edges”, Dokl. Math., 100:2 (2019), 478–479  crossref  mathscinet  isi
  8. A. V. Burkin, M. E. Zhukovskii, “Small subgraphs and their extensions in a random distance graph”, Sb. Math., 209:2 (2018), 163–186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  9. A. D. Matushkin, M. E. Zhukovskii, “First order sentences about random graphs: small number of alternations”, Discrete Appl. Math., 236 (2018), 329–346  crossref  mathscinet  zmath  isi  scopus
  10. S. N. Popova, “Infinite spectra of first-order properties for random hypergraphs”, Problems Inform. Transmission, 54:3 (2018), 281–289  mathnet  crossref  isi  elib
  11. M. E. Zhukovskii, I. V. Rodionov, “On the distribution of the maximum k-degrees of the binomial random graph”, Dokl. Math., 98:3 (2018), 619–621  crossref  crossref  mathscinet  zmath  isi  elib
  12. M. E. Zhukovskii, S. N. Popova, “A disproof the Le Bars conjecture about the zero-one law for existential monadic second-order sentences”, Dokl. Math., 98:3 (2018), 638–640  mathnet  crossref  crossref  zmath  isi  elib  scopus
  13. Kupavskii A., Zhukovskii M., “Short Monadic Second Order Sentences About Sparse Random Graphs”, SIAM Discret. Math., 32:4 (2018), 2916–2940  crossref  mathscinet  isi
  14. M. E. Zhukovskii, L. B. Ostrovskii, “First-order properties of bounded quantifier depth of very sparse random graphs”, Izv. Math., 81:6 (2017), 1155–1167  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
  15. M. E. Zhukovskii, M. G. Sánchez, “Logical laws for existential monadic second-order sentences with infinite first-order parts”, Dokl. Math., 96:3 (2017), 598–600  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  16. L. B. Ostrovsky, M. E. Zhukovskii, “Monadic second-order properties of very sparse random graphs”, Ann. Pure Appl. Logic, 168:11 (2017), 2087–2101  crossref  mathscinet  zmath  isi  scopus
  17. M. E. Zhukovskii, A. D. Matushkin, “Spectra of first-order formulas with a low quantifier depth and a small number of quantifier alternations”, Dokl. Math., 96:1 (2017), 326–328  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  18. M. E. Zhukovskii, “On first-order definitions of subgraph isomorphism properties”, Dokl. Math., 96:2 (2017), 454–456  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  19. M. E. Zhukovskii, A. B. Kupavskii, “Spectra of Short Monadic Sentences About Sparse Random Graphs”, Dokl. Math., 95:1 (2017), 60–61  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  20. M. E. Zhukovskii, “Quantifier alternation in first-order formulas with infinite spectra”, Problems Inform. Transmission, 53:4 (2017), 391–403  mathnet  crossref  isi  elib
Previous
1
2
3
Next